Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Child has damaged optic nerve after ATT treatment. Can stem cell regeneration help?

: Hello Dr. Last year in September, my Daughter 7 yrs. now got suffered from Meningitis and Doctors gave her ATT treatment and unfortunately her optic nerve got damaged.Since than her ATT medication is going ( RIFAMPCIN syrup daily morning 5ml ).Her vision is stable at this time, it is not getting worse. she is able to locate things, she can read/write only if written big and bolded. I read about stem cell regeneration, so can this help our daughter to be a normal child who can play, go to school like she was earlier. other Medicines she is taking - 1. Citicoline(strocit 500mg) daily 1 tablet 2. Complaminaretard daily 1 tablet 3. Benadon 1 tablet twice in a day 4. Neurobiam 1 tablet daily afternoon I read about the research going on for optic nerve regeneration. Request you to consider my daughter s case also and help us Is this treatment possible for her or any treatment which help her to lead a normal life, atleast she can read/write with help of glasses etc. Please help.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Stem cell regeneration is still in research level for Optic nerve regeneration but yes if the technique comes up, it should help your baby. Till then let her continue with the vitamins and low vision aids.
Hope her good life.......
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor